# SDR SWAA2024071612493

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8901Q
- Make and model: Boeing 737-8
- Aircraft serial: 68118
- Aircraft time: 2,958 hours, 1,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE MOUTHPIECE MISSING.<[01] R/R MEGAPHONE IAW AMM 25-64-00. OPS CHECK GOOD.
